# SDR DLM11010359

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 41,625 hours, 4,894 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Component: Oven, 831610405
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BULKHEAD NEXT TO G-7 GALLEY IS CHARRED, OTHER AREAS SHOW BURN DAMAGE.  VISUAL INSPECTED AFT GALLEY AREA FOUND OVEN 327 AND 328 DUAL OVEN SHOWED BURN.  OTHER AREA NO ABNORMALITY OBSERVED.  SUSPECT OVEN PROBLEM.  OVEN 327 AND 328 REPLACED.
